# SDR DALA2022021601026

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 80,881 hours, 20,995 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 6810 -FUMES / DE- DUE TO ELECTRICAL SMOKE ODOR IN THE CABIN AND FLIGHT DECK. CORRECTIVE ACTION: VERIFIED NO FLUID CONTAMINATION. FOUND RT RECIRC FAN SEIZED AND INOP. REPLACED RIGHT FAN AND REPLACED THE FILTERS FOR THE LEFT AND RIGHT. C/W NO-GO ODI PROCEDURES.
